# SDR GTIA201912234884

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 19,987 hours, 9,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00. OPS AND LEAK CHECK GOOD AT THIS TIME.
